Alert archive / Maryland / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 14, 2014, 6:04 PM EDT for 4 counties in Maryland. It was in force for 56 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2014, 6:04 PM EDT (22:04 UTC)
- Expired
- Jul 14, 2014, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD
The radar
The Dover AFB radar (KDOX), 71 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:00 PM EDT | TSTM WND DMG | Northeast Heights, MD | TREES DOWN IN NORTHEAST. |
| Jul 14, 7:05 PM EDT | TSTM WND DMG | Chesapeake City, MD | TREES DOWN IN CHESAPEAKE CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.1 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 483 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 844 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
622
WWUS81 KPHI 142204
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT MON JUL 14 2014
MDZ008-012-015-019-020-142300-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
604 PM EDT MON JUL 14 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NORTHERN
CAROLINE...NORTHERN TALBOT AND QUEEN ANNE'S COUNTIES...
AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FALLSTON TO ROMANCOKE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR STEVENSVILLE SOUTH AROUND 610 PM...
GRASONVILLE AROUND 620 PM...PORT DEPOSIT AROUND 630 PM...WOODLAWN
AROUND 640 PM...BAY VIEW AROUND 650 PM AND HENDERSON AROUND 700 PM.
LAT...LON 3905 7631 3905 7630 3899 7627 3900 7618
3903 7625 3918 7628 3932 7619 3944 7600
3952 7599 3954 7607 3964 7616 3970 7581
3888 7574 3882 7620 3886 7623 3882 7622
3880 7632 3888 7621 3892 7622 3884 7639
$$
FORECASTER: SZATKOWSKIWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 14, 5:37 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 14, 5:37 PM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
537 PM EDT MON JUL 14 2014
.SYNOPSIS...
A COLD FRONT WILL CONTINUE TO APPROACH THE REGION AND ARRIVE LATE
TOMORROW. IT IS FORECAST TO PASS OFF THE COAST ON WEDNESDAY
ALLOWING HIGH PRESSURE TO BUILD INTO OUR REGION FROM THE WEST FOR
THURSDAY INTO FRIDAY. THE HIGH IS EXPECTED TO PULL AWAY TO OUR
NORTHEAST OVER THE WEEKEND WITH LOW PRESSURE AND A WARM FRONT
ARRIVING FROM THE WEST AND SOUTH.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
ISOLATED SVR AND POSSIBLE ISOLATED FF CELLS SINCE 4 PM.
NOTHING YET TERRIBLY ORGANIZED BY 2 INCH PWAT IS A CONCERN FOR FF
PRODUCING STORMS IF AND WHERE TRAINING EXISTS WHICH IS PRIMARILY
NEAR HOWELL LAKEWOOD NJ WHERE DOPPLER INDICATED 5 INCHES SO FAR.
THE MUDDY FORD BROOK MAY BE IN FLOOD THERE IN MONMOUTH COUNTY.
STILL NEED REPORTS OF FLOODING AND REPORTS ARE VERY SLOW TO ARRIVE
VIA SOCIAL MEDIA AND OTHER AVENUES.
FLASH FLOOD WATCH AND SVR WATCH 418 CONTINUING. SCT CELLS AND
SMALL LINE SEGMENTS ARE THE PRODUCERS. DOWNPOURS/GUSTY (POSSIBLY
DAMAGING) WINDS AND MAYBE SOME HAIL. THE ACTIVITY WILL DECREASE
LATER THIS EVENING AND PATCHY FOG IS POSSIBLE OVERNIGHT. LOW
TEMPERATURES WILL DROP INTO THE MID/UPPER 60S NORTH AND LOW 70S
ACROSS METRO PHILADELPHIA AND THE DELMARVA.
TODAY'S 90 AT PHL WAS D2 CONSECUTIVE.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
MORE OF THE SAME WEATHER AS MONDAY. VERY WARM AND HUMID CONDITIONS
WILL CONTINUE AND A COLD FRONT FROM THE N/W WILL PUSH CLOSER TO THE
AREA. EARLY MORNING FOG AND ANY LOW CLOUDS WILL DIMINISH AFTER
11Z-13Z AND PARTLY SUNNY SKIES EXPECTED. DAYTIME HEATING AND SCT
TSTMS EXPECTED FOR THE AFTERNOON INTO THE EVENING. MORE CONCERNS FOR
EXCESSIVE RAINS...SO THE FLASH FLOOD WATCH WILL CONTINUE. THERE IS A
SLIGHT RISK FOR SVR TSTMS ON TUE ACROSS MUCH OF THE AREA. MAX TEMPS
MOSTLY IN THE MID/UPPER 80S ACROSS THE CENTRAL AND SOUTHERN
AREAS...WHILE UP NORTH...READINGS WILL TOP OUT IN THE LOW/MID 80S.
&&
.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE COLD FRONT COULD LINGER IN THE REGION THROUGH WEDNESDAY WHEN
IT FINALLY MOVES OFF SHORE. HOWEVER, THERE IS SOME UNCERTAINTY IN
THE TIMING AS THIS IS AN UNUSUAL, BUT NOT UNPRECEDENTED, PATTERN
FOR MID JULY. AHEAD OF THE FRONT, PRECIPITABLE WATER VALUES WILL
REMAIN WELL ABOVE NORMAL, THOUGH STORM MOTIONS AREN'T PARTICULARLY
SLOW. SO THE FLASH FLOODING THREAT WILL REMAIN AT LEAST THROUGH
TUESDAY EVENING, AND MAY LAST THROUGH WEDNESDAY MORNING. AS FAR AS
THE SEVERE THREAT, MODEL SOUNDINGS SHOW VERY LIMITED ML CAPE, EVEN
AS EARLY AS TUESDAY EVENING. HOWEVER, SOME ELEVATED INSTABILITY IS
POSSIBLE THROUGH OUT THE NIGHT AHEAD OF THE FRONT. STILL, ANY
INSTABILITY BY THIS POINT WILL BE LIMITED, THUS EXPECT THE SEVERE
THREAT TO RAPIDLY DECREASE AFTER SUNSET.
DRIER AND COOLER AIR WILL FILTER IN BEHIND THE FRONT WEDNESDAY AND
WEDNESDAY NIGHT, AS THE HIGH FROM CENTRAL CANADA BUILDS SOUTH OVER
THE CENTRAL U.S. THAT SHOULD BE THE MAIN WEATHER STORY FOR OUR
REGION BOTH THURSDAY AND FRIDAY, THOUGH THE GFS DOES INDICATE AN
UPPER LEVEL SHORT WAVE TROUGH APPROACHING THE REGION FRIDAY,
WHICH MAY BRING PRECIP CHANCES BACK, ESPECIALLY FOR THE WESTERN
PORTIONS OF THE REGION.
ANOTHER LOW, AND POSSIBLY A WARM FRONT WILL ARRIVE IN THE REGION
THIS WEEKEND BRINGING INCREASING CHANCES FOR PRECIPITATION ACROSS
THE REGION. CONSIDERING THE UNCERTAINTY, HAVE KEPT CLOSE TO THE
PREVIOUS FORECAST.
&&
.AVIATION /21Z MONDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
THROUGH THIS EVENING...MOSTLY VFR CONDITIONS THIS AFTERNOON AND
EVENING WITH BRIEF IFR CONDS IN SCT HEAVY SHOWERS AND TSTMS WITH
RISK GUST 35 KT.
OVERNIGHT...PARTIAL CLEARING MAY LEAD TO FOG FORMATION AND MVFR
CONDITIONS POSSIBLE. IFR CONDITIONS MAY OCCUR ACROSS AREAS THAT
GET ANY DECENT RAINS TODAY.
TUESDAY...MOSTLY VFR AFTER ANY FOG BURNS OFF. MORE SCT TSTMS
AGAIN LATE MORNING INTO THE AFTERNOON WITH IFR CONDS AND A BETTER
CHC OF GUST 35 KT OR GREATER IN TSTMS.
OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...STARTING IFR WITH TSRA. RAIN
POSSIBLY HEAVY AT TIMES. CONDITIONS WILL IMPROVE FROM WEST TO EAST
TO VFR THROUGH THE DAY WEDNESDAY.
THURSDAY AND FRIDAY...GENERALLY VFR
SATURDAY...GENERALLY VFR. A CHANCE FOR TSRA ACROSS THE REGION.
&&
.MARINE...
SCA. WINDS AND SEAS WILL CONTINUE TO BUILD OVERNIGHT IN RESPONSE
TO THE APPROACHING FRONT TO THE WEST. SCT TSTMS EARLY WILL BECOME
NUMEROUS THIS EVENING BEFORE DIMINISHING AFTER MIDNIGHT. A SEVERE
THUNDERSTORM WATCH WILL BE IN EFFECT FOR THE WATERS UNTIL 800 PM.
SCA CONDITIONS POSSIBLE AGAIN TUE.
OUTLOOK...
TUESDAY NIGHT AND WEDNESDAY...WAVE HEIGHTS COULD BE NEAR 5 FT,
DECREASING LATE IN THE DAY. GUSTY WINDS WILL BE POSSIBLE IN THE
VICINITY OF ANY THUNDERSTORMS.
THURSDAY THROUGH SATURDAY...NO MARINE HEADLINES ARE ANTICIPATED.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK FOR RIP CURRENTS ALONG THE NEW JERSEY
COAST.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR PAZ054-055-
060>062-070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR NJZ001-007>010-
012-013-015>019.
DE...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR DEZ001.
MD...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR MDZ008.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ450>455.
&&
SYNOPSIS...99
NEAR TERM...DRAG/O'HARA 538
SHORT TERM...O'HARA
LONG TERM...JOHNSON
AVIATION...DRAG/JOHNSON/O'HARA 538
MARINE...DRAG/JOHNSON/O'HARA
RIP CURRENTS...Hazardous weather outlook, Jul 14, 3:32 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 332 PM EDT MON JUL 14 2014 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-151945- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 332 PM EDT MON JUL 14 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. DEZ002>004-MDZ012-015-019-020-NJZ020>023-027-151945- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-SOUTHEASTERN BURLINGTON- 332 PM EDT MON JUL 14 2014 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. NJZ014-024>026-151945- EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN- 332 PM EDT MON JUL 14 2014 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE IS A MODERATE RISK FOR RIP CURRENTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS, HEAVY RAIN AND FREQUENT LIGHTNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ430-431-450>455-151945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 332 PM EDT MON JUL 14 2014 ...SEVERE THUNDERSTORM WATCH 418 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. THUNDERSTORMS THIS AFTERNOON AND THIS EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ON TUESDAY AND TUESDAY EVENING MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND FREQUENT LIGHTNING. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 14, 5:06 PM EDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
506 PM EDT MON JUL 14 2014
PAZ104-106-142200-
EASTERN MONTGOMERY PA-LOWER BUCKS PA-
506 PM EDT MON JUL 14 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUCKS AND EAST CENTRAL
MONTGOMERY COUNTIES...
AT 503 PM EDT...A STRONG THUNDERSTORM WAS NEAR SPRING HOUSE...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR IVYLAND AROUND 520 PM...RICHBORO AROUND 530
PM...NEWTOWN GRANT AROUND 540 PM AND WOODSIDE AROUND 550 PM.
LAT...LON 4018 7478 4009 7528 4022 7534 4026 7529
4025 7527 4028 7524 4026 7521 4029 7519
4036 7497
FORECASTER: SZATKOWSKILocal storm report, Jul 14, 5:16 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL MONTGOMERYVILLE 40.25N 75.24W
07/14/2014 M1.00 INCH MONTGOMERY PA SOCIAL MEDIA
QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
MONTGOMERYVILLE.
0456 PM HAIL HOWELL TWP 40.19N 74.20W
07/14/2014 M0.25 INCH MONMOUTH NJ COCORAHS
PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.
&&
EVENT NUMBER PHI1400517 PHI1400518
STAFFSpecial weather statement, Jul 14, 5:16 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 PM EDT MON JUL 14 2014
PAZ060>062-105-142215-
BERKS PA-LEHIGH PA-NORTHAMPTON PA-UPPER BUCKS PA-
516 PM EDT MON JUL 14 2014
...A STRONG THUNDERSTORM WILL AFFECT LEHIGH...NORTHAMPTON...
NORTHEASTERN BERKS AND NORTHWESTERN BUCKS COUNTIES...
AT 513 PM EDT...A STRONG THUNDERSTORM WAS NEAR TOPTON...MOVING EAST
AT 30 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR ALLENTOWN AROUND 530 PM...FOUNTAIN HILL
AROUND 540 PM...BETHLEHEM AROUND 550 PM AND OLD ORCHARD AROUND 600
PM.
LAT...LON 4087 7511 4078 7515 4075 7520 4073 7518
4070 7520 4066 7519 4062 7519 4062 7520
4058 7520 4056 7517 4057 7515 4055 7515
4039 7573 4063 7583
FORECASTER: SZATKOWSKISpecial weather statement, Jul 14, 5:33 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
533 PM EDT MON JUL 14 2014
NJZ013-014-020-142230-
EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
533 PM EDT MON JUL 14 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT MONMOUTH AND
NORTHWESTERN OCEAN COUNTIES...
AT 528 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM SHARK
RIVER HILLS TO CLARKSBURG...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR DEAL AROUND 540 PM...TINTON FALLS AROUND
550 PM...YORKETOWN AROUND 600 PM...OCEANPORT AROUND 610 PM...
SHREWSBURY AROUND 620 PM AND RUMSON AROUND 630 PM.
LAT...LON 4028 7397 4020 7400 4018 7399 4010 7403
4014 7459 4028 7439 4029 7439 4043 7422
4044 7407 4042 7401 4044 7400 4045 7396
FORECASTER: SZATKOWSKILocal storm report, Jul 14, 5:55 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
555 PM EDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND DMG 2 SW MONTGOMERYVILLE 40.23N 75.27W
07/14/2014 MONTGOMERY PA SOCIAL MEDIA
TREES DOWN AND POWER OUTAGES REPORTED IN
MONTGOMERYVILLE.
0401 PM HAIL MONTGOMERYVILLE 40.25N 75.24W
07/14/2014 M1.00 INCH MONTGOMERY PA SOCIAL MEDIA
QUARTER SIZE HAIL REPORTED AT THE MONTGOMERY MALL IN
MONTGOMERYVILLE.
0456 PM HAIL HOWELL TWP 40.19N 74.20W
07/14/2014 M0.25 INCH MONMOUTH NJ COCORAHS
PEA SIZE HAIL REPORTED IN HOWELL TOWNSHIP.
&&
EVENT NUMBER PHI1400519 PHI1400517 PHI1400518
STAFFSpecial weather statement, Jul 14, 6:04 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
604 PM EDT MON JUL 14 2014
MDZ008-012-015-019-020-142300-
CAROLINE MD-CECIL MD-KENT MD-QUEEN ANNE'S MD-TALBOT MD-
604 PM EDT MON JUL 14 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CECIL...KENT...NORTHERN
CAROLINE...NORTHERN TALBOT AND QUEEN ANNE'S COUNTIES...
AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
FALLSTON TO ROMANCOKE...MOVING EAST AT 35 MPH.
WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR STEVENSVILLE SOUTH AROUND 610 PM...
GRASONVILLE AROUND 620 PM...PORT DEPOSIT AROUND 630 PM...WOODLAWN
AROUND 640 PM...BAY VIEW AROUND 650 PM AND HENDERSON AROUND 700 PM.
LAT...LON 3905 7631 3905 7630 3899 7627 3900 7618
3903 7625 3918 7628 3932 7619 3944 7600
3952 7599 3954 7607 3964 7616 3970 7581
3888 7574 3882 7620 3886 7623 3882 7622
3880 7632 3888 7621 3892 7622 3884 7639
FORECASTER: SZATKOWSKIThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:16 PM EDT | Special Weather Statement | PHI | Warren | 89 min |
| Jul 13, 9:33 PM EDT | Severe Thunderstorm Warning | PHI | Warren | 57 min |
| Jul 13, 10:18 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset | 57 min |
| Jul 13, 10:27 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 47 min |
| Jul 13, 10:41 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Warren | 2 hr |
| Jul 13, 10:48 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 37 min |
| Jul 13, 11:05 PM EDT | Special Marine Warning | PHI | 85 min | |
| Jul 13, 11:07 PM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Somerset | 38 min |
| Jul 13, 11:21 PM EDT | Special Weather Statement | PHI | Burlington, Camden | 54 min |
| Jul 13, 11:27 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset | 2 hr |
| Jul 13, 11:47 PM EDT | Special Weather Statement | PHI | Mercer, Middlesex | 43 min |
| Jul 14, 3:54 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 10 more | 45 hr |
| Jul 14, 4:02 AM EDT | Small Craft Advisory | PHI | 24 hr | |
| Jul 14, 4:08 PM EDT | Special Weather Statement | PHI | Monmouth | 52 min |
| Jul 14, 4:12 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth, Ocean | 63 min |
| Jul 14, 4:17 PM EDT | Special Weather Statement | PHI | Sussex | 58 min |
| Jul 14, 4:21 PM EDT | Areal Flood Advisory | PHI | Morris, Sussex | 3 hr |
| Jul 14, 4:28 PM EDT | Flash Flood Warning | PHI | Monmouth, Ocean | 4 hr |
| Jul 14, 5:33 PM EDT | Special Weather Statement | PHI | Monmouth | 57 min |
| Jul 14, 5:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Morris, Warren | 4 hr |
| Jul 14, 6:15 PM EDT | Flash Flood Warning | PHI | Hunterdon, Morris, Sussex, Warren | 4 hr |
| Jul 14, 6:54 PM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Somerset | 3 hr |
| Jul 14, 7:03 PM EDT | Severe Thunderstorm Warning | PHI | Salem | 42 min |
| Jul 14, 7:17 PM EDT | Special Weather Statement | PHI | Mercer | 58 min |
| Jul 14, 7:29 PM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 46 min |
| Jul 14, 7:39 PM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Salem | 3 hr |
| Jul 14, 7:53 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden, Gloucester, Salem | 67 min |
| Jul 13, 8:04 PM EDT | Special Weather Statement | PHI | Carbon | 71 min |
| Jul 13, 8:33 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 57 min |
| Jul 13, 8:41 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 2 hr |
| Jul 13, 9:04 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Lehigh | 56 min |
| Jul 13, 9:44 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Northampton | 46 min |
| Jul 13, 10:06 PM EDT | Special Weather Statement | PHI | Berks | 54 min |
| Jul 13, 10:14 PM EDT | Severe Thunderstorm Warning | PHI | Chester, Delaware | 46 min |
| Jul 14, 3:43 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Montgomery | 62 min |
| Jul 14, 4:38 PM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Jul 14, 4:50 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Jul 14, 5:06 PM EDT | Special Weather Statement | PHI | Bucks | 54 min |
| Jul 14, 5:09 PM EDT | Areal Flood Advisory | PHI | Bucks, Montgomery | 3 hr |
| Jul 14, 5:16 PM EDT | Special Weather Statement | PHI | Lehigh, Northampton | 59 min |
| Jul 14, 5:31 PM EDT | Flash Flood Warning | PHI | Bucks, Lehigh, Northampton | 3 hr |
| Jul 13, 9:26 PM EDT | Special Weather Statement | PHI | Cecil, Kent | 64 min |
| Jul 13, 10:02 PM EDT | Special Weather Statement | PHI | Cecil, Kent, Queen Anne's | 58 min |
| Jul 14, 6:28 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Cecil, Kent, Queen Anne's | 62 min |
| Jul 14, 7:16 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 74 min |
| Jul 14, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's | 51 min |
Nearby
Special Weather Statements in Maryland, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.